Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 17, No. 1, pp. 31-36 (2001)

Erratum to the paper: Pál Gyula - Julius Pal (1881-1946), the Hungarian - Danish mathematician

L. Filep and S. Elkjaer

L. Filep: Institute of Mathematics and Computer Sciences, College of Nyíregyháza, Nyíregyháza, P.O.Box 166, H-4401 Hungary, S. Elkjaer: Mathematics Department, Oersted Instutute, University of Copenhagen, Universitetsparken 5, Kobenhavn, DK-2100 Denmark,

Abstract: Editorial notice. Due to some technical problems, in the paper Pal Gyula - Julius Pal (1881-1946), the Hungarian-Danish mathematician, published in vol. 16 of this journal, the reference numbers in the text mixed, moreover the published paper contains some obvious misprints. It seems that not the latest version was posted. We can not reconstruct the exact circumstances, and the origin of these problems could not be found. The editorial board apologize to the authors for this. For the readers convenience we publish the whole paper again. The authors fixed some spelling and other minor errors as well and placed a new footnote.

Keywords: History of Hungarian mathematics, Jordan curves, Kakeya problem

Classification (MSC2000): 01A70; 01A60

Full text of the article:

[Previous Article] [Contents of this Number]
© 2001 ELibM for the EMIS Electronic Edition